# SDR 95FDEA01618

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA 1070, 1 INCH ABOVE STR 27L.  INSTALLED FRAME REPAIR AT BS 1070 BETWEEN STR 26-27L IAW FEDEX SRM 51-40-3 AND SRM 53-10-2.
